Alert archive / Oklahoma / Tornado Warnings in 2017

Tornado Warning 42, NWS Norman, OK

May 18, 2017Woods County, Oklahoma

NWS Norman, OK issued this tornado warning at May 18, 2017, 4:35 PM CDT for Woods County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2017, 4:35 PM CDT (21:35 UTC)
Expired
May 18, 2017, 5:15 PM CDT
In force
40 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Woods County, OK

The radar

The Vance AFB radar (KVNX), 50 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 1:18 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 356 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2030 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
356 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

392 
WFUS54 KOUN 182135
TOROUN
OKC151-182215-
/O.NEW.KOUN.TO.W.0042.170518T2135Z-170518T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
435 PM CDT THU MAY 18 2017

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Woods County in northwestern Oklahoma...

* Until 515 PM CDT
    
* At 435 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Avard, moving northeast at 30 mph.

  HAZARD...Tornado and golf ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Alva, Avard and Capron. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3678 9854 3662 9880 3669 9892 3695 9876
      3695 9854
TIME...MOT...LOC 2135Z 216DEG 27KT 3672 9881 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
4 follow-up statements
286 
WWUS54 KOUN 182141
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
441 PM CDT THU MAY 18 2017

OKC151-182215-
/O.CON.KOUN.TO.W.0042.000000T0000Z-170518T2215Z/
Woods OK-
441 PM CDT THU MAY 18 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN WOODS COUNTY...
    
At 440 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northeast of Avard, moving northeast at 30 mph.

HAZARD...Tornado and golf ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Alva, Avard and Capron. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3666 9874 3673 9884 3695 9875 3695 9854
      3678 9854
TIME...MOT...LOC 2140Z 221DEG 28KT 3675 9874 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
020 
WWUS54 KOUN 182148
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
448 PM CDT THU MAY 18 2017

OKC151-182215-
/O.CON.KOUN.TO.W.0042.000000T0000Z-170518T2215Z/
Woods OK-
448 PM CDT THU MAY 18 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
EASTERN WOODS COUNTY...
    
At 447 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Alva, moving northeast at 30 mph.

HAZARD...Tornado and golf ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Alva and Capron. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3672 9867 3679 9882 3695 9875 3695 9854
      3682 9854
TIME...MOT...LOC 2147Z 216DEG 27KT 3680 9870 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
938 
WWUS54 KOUN 182152
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
452 PM CDT THU MAY 18 2017

OKC151-182215-
/O.CON.KOUN.TO.W.0042.000000T0000Z-170518T2215Z/
Woods OK-
452 PM CDT THU MAY 18 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN WOODS COUNTY...
    
At 452 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Alva, moving north at 25 mph.

HAZARD...Tornado and golf ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Alva and Capron. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3677 9866 3680 9879 3685 9879 3695 9875
      3695 9854 3690 9854
TIME...MOT...LOC 2152Z 191DEG 23KT 3684 9871 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
345 
WWUS54 KOUN 182204
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
504 PM CDT THU MAY 18 2017

OKC151-182215-
/O.CON.KOUN.TO.W.0042.000000T0000Z-170518T2215Z/
Woods OK-
504 PM CDT THU MAY 18 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN WOODS COUNTY...
    
At 504 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles west of Capron, moving northeast at 30 mph.

HAZARD...Tornado and golf ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Capron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3683 9862 3686 9872 3695 9872 3695 9854
      3691 9854
TIME...MOT...LOC 2204Z 212DEG 25KT 3690 9865 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 18, 2:23 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 18, 2:23 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Norman OK
223 PM CDT Thu May 18 2017

.DISCUSSION...
Main focus was on the severe weather and heavy rain potential
through Saturday.

Now through 7 pm this evening, isolated to scattered discrete
supercells are expected to continue to move northeast across parts
of western north Texas, western Oklahoma, central Oklahoma, and
northern Oklahoma, mainly near and just southeast of a low level
cloud shield/differential heating boundary that extended from near
Clinton to Enid to Ponca City as of 215 pm. The Lawton, Oklahoma
City, and Stillwater areas could be affected by these dangerous
storms in the next few hours. These storms will continue to produce
giant hail, damaging winds, and tornadoes. Tornado potential will
only increase over the next few hours as low level shear increases.
The greatest potential for tornadoes may be shifting farther south
and east than previously forecast.

Across far northwestern Oklahoma now through 7 pm this evening,
additional discrete supercells may form with giant hail, tornadoes,
and damaging winds. Not sure that this activity will be more robust
compared to activity near the line mentioned due to more cloud cover
to limit destabilization.

Capping may be too strong for storm development south of a Knox
City, Texas to Wichita Falls to Ada line now through 7 pm this
evening.

Severe storms will remain possible this evening as they move
east. Models show the area of storm development in NW OK developing
down towards central OK as they move east tonight. In addition to
large hail, strong winds, and tornadoes possible, heavy rain that
could produce flash flooding in some locations will also be a
concern.

On Friday... Upper low and shortwave rotating around the low will
affect the region with a cold front moving across the area.
Widespread storms are expected to develop Friday afternoon and
continue into Friday night. Severe storms will be possible once
again. The potential for heavy rain and flash flooding will likely
be higher Friday than today across a larger area. 3-5 inches of
rain with locally higher amounts will be possible by Saturday
morning. With the heavy rain and flash flood potential, a Flood
Watch was issued earlier today for all but Harper county in NW OK.
It is in effect from 7 PM this evening through 7 AM Saturday. Models
show the rain shifting east and south of the area Saturday as the
front moves out of the area and the upper low lifts NE.

Shower and thunderstorm chances will return to the area Sunday
night and continue into Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  77  55  71 /  70  70  90  20
Hobart OK         64  81  53  73 /  40  90  70  10
Wichita Falls TX  69  84  58  76 /  60  70  80  20
Gage OK           57  75  47  69 /  40  50  30   0
Ponca City OK     66  78  54  69 /  70  70  80  10
Durant OK         70  84  66  76 /  60  50  80  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 7 PM CDT this evening through Saturday morning
     for OKZ005>048-050>052.

TX...Flood Watch from 7 PM CDT this evening through Saturday morning
     for TXZ083>090.

&&

06/25
Hazardous weather outlook, May 18, 11:58 AM CDT, 4 hours 37 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1158 AM CDT Thu May 18 2017

OKZ004>048-050>052-TXZ083>090-191100-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1158 AM CDT Thu May 18 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...This afternoon and tonight...

.Thunderstorms...
There is a high risk for severe thunderstorms this afternoon and
evening in parts of Oklahoma.

Location...
The high risk is over much of northwest Oklahoma, east of a
Buffalo to Leedey line and north of a Leedey to Kingfisher to
Blackwell line. Locations in the high risk area include
Woodward...Alva...Watonga...Enid...Medford...and Cherokee.
Moderate to enhanced risk areas surround the high risk area
across the rest of Oklahoma into western north Texas.

Timing...
Mainly 1 PM until 10 PM.

Impacts...
Tornadoes...possibly strong and long-tracked...
Hail up to softball size...
Damaging winds 70 to 80 mph...

Discussion...
A warm and very unstable airmass is in place across most of
Oklahoma, east of a dryline. As heating continues and an upper
level storm slowly approaches, severe storms are expected to
develop by early afternoon. Several models indicate the first
storms will form across southwest Oklahoma and western north
Texas.

Instability and deep layer shear will support supercell
thunderstorms which will have the potential to produce very large
hail, damaging winds, and some tornadoes. Storms may organize into
lines or clusters by late afternoon or this evening as they track
northeast. Storms should begin to weaken by late evening.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
western and central Oklahoma and adjacent parts of north Texas
should prepare for severe weather operations this afternoon
and evening.

.Heavy Rainfall...
Locally heavy rainfall and flooding may occur with storms this
afternoon and tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There is an enhanced risk for severe thunderstorms Friday when
tornadoes, large hail, and damaging winds are all possible.
Mainly dry weather is expected Sunday and Monday. Thunderstorm
chances will increase around Tuesday of next week.

.Heavy Rainfall...
There is a potential for excessive rainfall Friday until Saturday
morning, particularly over portions of central into southwest
Oklahoma and adjacent parts of western north Texas. If you live in
an area that is prone to flash flooding, pay attention to the
forecasts and warnings later this week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS/BT

In the hours before

Local storm report, May 18, 4:10 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
410 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND GST     2 WSW WOODWARD          36.42N 99.42W
05/18/2017  E58 MPH          WOODWARD           OK   MESONET

&&

JP
Special weather statement, May 18, 4:10 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
410 PM CDT THU MAY 18 2017

OKZ005>007-182145-
Alfalfa OK-Woods OK-Grant OK-
410 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR northern Alfalfa...northeastern
Woods and northwestern Grant Counties Until 445 PM CDT...

AT 408 PM CDT, a strong thunderstorm was located 5 miles northwest of
Ingersoll, moving northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Alva, Cherokee, Burlington, Manchester, Amorita, Byron, Lambert,
Ingersoll, Great Salt Plains Lake, Driftwood, Capron and Waldron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3667 9824 3668 9844 3686 9883 3700 9863
      3700 9795
TIME...MOT...LOC 2108Z 232DEG 47KT 3683 9849

03
Local storm report, May 18, 4:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
412 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             WEATHERFORD             35.53N 98.70W
05/18/2017  E1.00 INCH       CUSTER             OK   EMERGENCY MNGR

&&

JP
Local storm report, May 18, 4:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
427 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TORNADO          3 W CHESTER             36.22N 98.97W
05/18/2017                   WOODWARD           OK   BROADCAST MEDIA

&&

RBARNES
Local storm report, May 18, 4:31 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
431 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             DAVIDSON                34.24N 99.08W
05/18/2017  E1.00 INCH       TILLMAN            OK   EMERGENCY MNGR

&&

JP
Local storm report, May 18, 4:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
433 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             1 N CORDELL             35.31N 98.99W
05/18/2017  E2.00 INCH       WASHITA            OK   TRAINED SPOTTER

&&

JP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 11:06 AM CDTFlood WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 41 more40 hr
May 18, 1:13 PM CDTSpecial Weather StatementOUNJackson32 min
May 18, 1:19 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa56 min
May 18, 1:58 PM CDTTornado WarningOUNGreer, Harmon, Jackson, Kiowa47 min
May 18, 2:01 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson44 min
May 18, 2:11 PM CDTSpecial Weather StatementOUNEllis, Roger Mills34 min
May 18, 2:13 PM CDTSpecial Weather StatementOUNBeckham32 min
May 18, 2:25 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita50 min
May 18, 2:28 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills47 min
May 18, 2:38 PM CDTTornado WarningOUNGreer, Jackson, Kiowa, Washita52 min
May 18, 2:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson32 min
May 18, 2:55 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills50 min
May 18, 3:02 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward58 min
May 18, 3:14 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward46 min
May 18, 3:17 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Kiowa, Washita58 min
May 18, 3:21 PM CDTAreal Flood AdvisoryOUNGreer, Kiowa, Washita3 hr
May 18, 3:29 PM CDTTornado WarningOUNCaddo, Washita46 min
May 18, 3:34 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita41 min
May 18, 3:37 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward38 min
May 18, 3:40 PM CDTTornado WarningOUNDewey35 min
May 18, 3:52 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward53 min
May 18, 4:02 PM CDTTornado WarningOUNWoods, Woodward18 min
May 18, 4:07 PM CDTTornado WarningOUNBlaine, Caddo, Custer, Washita38 min
May 18, 4:10 PM CDTSpecial Weather StatementOUNAlfalfa35 min
May 18, 4:11 PM CDTTornado WarningOUNWashita34 min
May 18, 4:11 PM CDTTornado WarningOUNDewey, Major, Woodward34 min
May 18, 4:11 PM CDTTornado WarningOUNTillman34 min
May 18, 4:18 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods57 min
May 18, 4:26 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward49 min
May 18, 4:34 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNMajor, Woods, Woodward41 min
May 18, 4:38 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills67 min
May 18, 4:40 PM CDTTornado WarningOUNCaddo, Custer, Washita25 min
May 18, 4:41 PM CDTFlash Flood WarningOUNBlaine, Caddo, Custer, Washita3 hr
May 18, 4:42 PM CDTTornado WarningOUNBlaine, Canadian, Custer48 min
May 18, 4:43 PM CDTSevere Thunderstorm WarningOUNTillman47 min
May 18, 4:53 PM CDTSpecial Weather StatementOUNHarper37 min
May 18, 4:53 PM CDTTornado WarningOUNTillman37 min
May 18, 5:03 PM CDTTornado Warning Tornado observedOUNWoods, Woodward32 min
May 18, 5:04 PM CDTFlash Flood WarningOUNTillman3 hr
May 18, 5:09 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma36 min
May 18, 5:13 PM CDTTornado Warning Tornado observedOUNBlaine, Canadian, Kingfisher32 min
May 18, 5:15 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie45 min
May 18, 5:22 PM CDTSpecial Weather StatementOUNEllis, Harper38 min
May 18, 5:25 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman50 min
May 18, 5:29 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher31 min
May 18, 5:34 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods29 min
May 18, 5:39 PM CDTSevere Thunderstorm WarningOUNWoodward51 min
May 18, 5:40 PM CDTSpecial Weather StatementOUNCarter35 min
May 18, 5:42 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills48 min
May 18, 5:48 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton27 min
May 18, 5:50 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher40 min
May 18, 5:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Pottawatomie, Seminole48 min
May 18, 5:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray46 min
May 18, 6:07 PM CDTSpecial Weather StatementOUNCarter23 min
May 18, 6:12 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens, Tillman48 min
May 18, 6:15 PM CDTSpecial Weather StatementOUNKay30 min
May 18, 6:18 PM CDTSpecial Weather StatementOUNWoods27 min
May 18, 6:19 PM CDTTornado WarningOUNCotton, Stephens26 min
May 18, 6:27 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher48 min
May 18, 6:29 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward46 min
May 18, 6:30 PM CDTSpecial Weather StatementOUNWoodward30 min
May 18, 6:33 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain42 min
May 18, 6:34 PM CDTSpecial Weather StatementOUNEllis26 min
May 18, 6:44 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward46 min
May 18, 6:47 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie43 min
May 18, 6:55 PM CDTSpecial Weather StatementOUNKingfisher35 min
May 18, 6:55 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens, Tillman50 min

Nearby

Tornado Warnings in Oklahoma, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.